MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. NEUSITE; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. NEUSITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number NC5011R
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/21/2020
Type of Reportable Event Malfunction
Event or Problem Description
Two separate iv access started and iv fluids will not flow to gravity.

Brand Name
NEUSITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings rd
dublin OH 43016
MDR Report Key9882427
Report Number9882427
Device Sequence Number2794759
Product Code FPA
UDI-Device Identifier15019517133202
UDI-Public(01)15019517133202
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/26/2020
Report Date (Section F) 02/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNC5011R
Device Lot Number18130
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/26/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/26/2020
Patient Sequence Number1
Date Report Sent to FDA02/26/2020